# SDR P5CA9701382

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR TOP HINGE ARM FUSELAGE ATTACH POINT TOO LONG AND EXTERNAL SKIN DAMAGED TWO PLACES.  REPAIRED BOLT BY ADDING WASHER IAW BOEING SRM 51-30-02 AND BLENDED DAMAGED SKIN IAW BOEING SRM 51-10-01.
